# SDR MASA2015053012116

- Difficulty date: May 30, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 31,782 hours, 21,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  MX INSPECTED AND OPS CHECKED DOOR, NO DEFECTS.
